# SDR SWIA201126646

- Difficulty date: June 28, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 21,545 hours, 18,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM FLANGE CRACKED.  (C-CHECK)  REPAIR PER REO.
